Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 108, Issue 5, Pages 771–781 (Mi mz12508)  

Local approximation by parabolic splines in the mean with large averaging intervals

V. T. Shevaldin

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: In the paper, local parabolic splines on the whole real line $\mathbb R$ with equidistant nodes are considered. These splines realize the simplest local approximation scheme, but instead of the function values at the nodes, their average values in symmetric neighborhoods of the nodes are approximated. For an arbitrary averaging step $H$, which more than twice is more than the spline grid step $h$, the approximation errors in the uniform metric for functions and their derivatives are precisely calculated on the class $W_{\infty}^2$. For small steps of averaging $H\leq 2h$, these values were found by E.V.Strelkova in 2007.

Keywords: local approximation, parabolic splines, interpolation in the mean

Funding Agency Grant Number
Ural Mathematical Center
This work is part of the research carried out at the Ural Mathematical Center.


DOI: https://doi.org/10.4213/mzm12508

Full text: PDF file (445 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 108:5, 733–742

Bibliographic databases:

UDC: 519.65
Received: 08.07.2019
Revised: 24.04.2020

Citation: V. T. Shevaldin, “Local approximation by parabolic splines in the mean with large averaging intervals”, Mat. Zametki, 108:5 (2020), 771–781; Math. Notes, 108:5 (2020), 733–742

Citation in format AMSBIB
\Bibitem{She20}
\by V.~T.~Shevaldin
\paper Local approximation by parabolic splines in the mean with large averaging intervals
\jour Mat. Zametki
\yr 2020
\vol 108
\issue 5
\pages 771--781
\mathnet{http://mi.mathnet.ru/mz12508}
\crossref{https://doi.org/10.4213/mzm12508}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4169703}
\elib{https://elibrary.ru/item.asp?id=45090279}
\transl
\jour Math. Notes
\yr 2020
\vol 108
\issue 5
\pages 733--742
\crossref{https://doi.org/10.1134/S0001434620110127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000599343700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85097520301}


Linking options:
  • http://mi.mathnet.ru/eng/mz12508
  • https://doi.org/10.4213/mzm12508
  • http://mi.mathnet.ru/eng/mz/v108/i5/p771

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:121
    References:5
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022